MathSciNet Relay Station
MathSciNet bibliographic data
MR226879 (37 #2465) 65.66
McAllister, G. T. A priori bounds on difference quotients of solutions to some linear uniformly elliptic difference equations. Numer. Math. 11 1968 13–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement